MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FM-410310
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682); Migration (4003)
Health Effect - Clinical Codes Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, exchange from textured to smooth implants due to the concerns with the product.
 
Event or Problem Description
Patient reported left capsular contracture and exchange from textured to smooth implants due to the concerns with the product.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, h6.
 
Event or Problem Description
Physician later reported rupture.Device remains implanted.
 
Event or Problem Description
Patient reported left implant protrudes toward shoulder blade which they think may be a possible capsular contracture and exchange from textured to smooth implants due to the concerns with the product.Patient representative reported the following: manufacturing defect, failure to warn, design defect, negligence and consumer fraud against a textured implant device.Healthcare provider reported rupture.Healthcare provider provided mri which noted rupture and "findings: breast retropectoral implant.Breast intracapsular rupture.Other: axillary enlarged lymph nodes measuring up to 12 mm short axis containing silicone are likely reactive." a mammogram was also noted that showed rupture.Healthcare provider provided an operative report which noted "capsular contracture baker grade iv and rupture.The implant was noted to be grossly ruptured with extensive silicone and implant material leakage." the device has been explanted.
 
Additional Manufacturer Narrative
The event of "lymphadenopathy" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Patient reported left implant "protrudes toward shoulder blade", which they think may be a possible capsular contracture [baker grade unknown], and exchange from textured to smooth implants due to the concerns with the product.Patient representative reported the following: manufacturing defect, failure to warn, design defect, negligence and consumer fraud against a textured implant device.Healthcare professional reported left side findings via mammogram and mri: "breast intracapsular rupture" and "axillary enlarged lymph nodes measuring up to 12 mm short axis containing silicone are likely reactive." healthcare professional later reported left side capsular contracture baker grade iv confirmed during surgery, "implant was noted to be grossly ruptured with extensive silicone and implant material leakage".The device has been explanted.
 
Additional Manufacturer Narrative
Clarification to d9 returned to mfg on: device has not been returned.Photos of the explanted device have been analyzed.Continued h.6.Health effect - impact code: f2201 - biopsy.The events of "capsular contracture" and "lymphadenopathy" are physiological complications and analysis of the device generally does not assist abbvie in determining a probable cause for these events.Reason for reoperation: rupture; capsular contracture baker grade iv; "axillary enlarged lymph nodes measuring up to 12 mm short axis containing silicone are likely reactive".Photo analysis: visual analysis of the photographs identified: rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.Anxiety - product/ procedure: unable to observe as it is a medical event that is not related to the device.Unable to observe as it is a medical event that is not related to the device.Lymphadenopathy: unable to observe as it is a medical event that is not related to the device.Capsular contracture: unable to observe as it is a medical event that is not related to the device.Silicone migration: unable to observe as it is a medical event that is not related to the device.No further actions are required since no issue in the manufacturing of the device is observed.Additional, changed, and/or corrected data: b1, b5, b6, b7, g2, h6, h11.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
building 3
irvine, CA 92612
8479366324
MDR Report Key10477234
Report Number9617229-2020-13586
Device Sequence Number2991422
Product Code FTR
UDI-Device Identifier10888628002845
UDI-Public10888628002845
Combination Product (Y/N)N
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2020
Device Model NumberFM-410310
Device Catalogue NumberFM-410310
Device Lot Number2711129
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer06/12/2024
03/10/2025
03/13/2025
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date06/25/2024
03/12/2025
03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient EthnicityNon Hispanic